Acta Mathematica, 1985, Volume 155

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Partition relations for partially ordered sets

Stevo Todorcevic University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331661

Acta Mathematica, 155, (1), 1-25, 1982.12
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Corona theorem for Denjoy domains

John B. Garnett University of California, Los Angeles, CA, USA Peter W. Jones Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331662

Acta Mathematica, 155, (1), 27-40, 1984.4
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 536 downloads ] [ 0 comments ] [ Cited by 42 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Borel selectors for upper semi-continuous set-valued maps

J. E. Jayne University College London, London, England C. A. Rogers University College London, London, England

TBD mathscidoc:1701.331663

Acta Mathematica, 155, (1), 41-79, 1983.11
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 563 downloads ] [ 0 comments ] [ Cited by 88 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Curviliner enumerative geometry

Ziv Ran University of Michigan, Ann Arbor, MI, USA

TBD mathscidoc:1701.331664

Acta Mathematica, 155, (1), 81-101, 1983.12
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 451 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Balls and metrics defined by vector fields I: Basic properties

Alexander Nagel University of Wisconsin, Madison, WI, USA Elias M. Stein Princeton University, Princeton, NJ, USA Stephen Wainger University of Wisconsin, Madison, WI, USA

TBD mathscidoc:1701.331665

Acta Mathematica, 155, (1), 103-147, 1983.11
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 917 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Erratum to: Upper semi-continuous set-valued functions

J. E. Jayne University College London, England C. A. Rogers University College London, England

TBD mathscidoc:1701.331666

Acta Mathematica, 155, (1), 149-152, 1985.4
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Two theorems of N. Wiener for solutions of quasilinear elliptic equations

P. Lindqvist Technical University of Helsinki, Espoo, Finland O. Martio University of Jyväskylä, Jyväskylä, Finland

TBD mathscidoc:1701.331667

Acta Mathematica, 155, (1), 153-171, 1984.4
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 470 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The laplacian for domains in hyperbolic space and limit sets of Kleinian groups

R. S. Phillips Stanford University, Stanford, CA, USA P. Sarnak Courant Institute, New York, NY, USA

TBD mathscidoc:1701.331668

Acta Mathematica, 155, (1), 173-241, 1983.6
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 702 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331669

Acta Mathematica, 155, (1), 243-260, 1984.3
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 429 downloads ] [ 0 comments ] [ Cited by 214 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian

L. Caffarelli University of Chicago, Chicago, IL, USA L. Nirenberg Courant Institute, NYU J. Spruck University of Massachusetts, Amherst, MA, USA

TBD mathscidoc:1701.331670

Acta Mathematica, 155, (1), 261-301, 1984.7
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 951 downloads ] [ 0 comments ] [ Cited by 313 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved